MathSciNet Relay Station
MathSciNet bibliographic data
MR1706684 57R56 (16W30 18D99 57M27 57N13)
Carter, J. Scott; Kauffman, Louis H.; Saito, Masahico Structures and diagrammatics of four-dimensional topological lattice field theories. Adv. Math. 146 (1999), no. 1, 39–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement